Please use this identifier to cite or link to this item: doi:10.22028/D291-30247
Volltext verfügbar? / Dokumentlieferung
Title: Bergman inner functions and m-hypercontractions
Author(s): Eschmeier, Jörg
Language: English
Title: Journal of Functional Analysis
Volume: 275
Issue: 1
Startpage: 73
Endpage: 102
Publisher/Platform: Elsevier
Year of Publication: 2018
Publikation type: Journal Article
DOI of the first publication: 10.1016/j.jfa.2017.10.018
URL of the first publication:
Link to this record: hdl:20.500.11880/28689
ISSN: 1096-0783
Date of registration: 13-Feb-2020
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Jörg Eschmeier
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.

Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.